Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 8, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at Mar 13, 2007, 11:08 PM CDT for Duval County, Jim Wells County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2007, 11:08 PM CDT (04:08 UTC)
- Expired
- Mar 13, 2007, 11:46 PM CDT
- In force
- 38 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Counties, with a storm outline in the text
Counties Duval County, TX, Jim Wells County, TX
The radar
The Corpus Christi radar (KCRP), 77 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 13, 6:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 4.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 440 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 1164 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KCRP 140408 TORCRP TXC131-249-140515- /O.NEW.KCRP.TO.W.0008.070314T0408Z-070314T0515Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1108 PM CDT TUE MAR 13 2007 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL DUVAL COUNTY IN SOUTH TEXAS WEST CENTRAL JIM WELLS COUNTY IN SOUTH TEXAS * UNTIL 1215 AM CDT * AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EAST CENTRAL DUVAL COUNTY...OR ABOUT NEAR BENAVIDES...MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... RURAL WESTERN JIM WELLS COUNTY AT 1120 PM CDT RURAL EASTERN DUVAL COUNTY AT 1120 PM CDT RURAL CENTRAL JIM WELLS COUNTY AT 1140 PM CDT THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH TEXAS. LAT...LON 2766 9838 2747 9834 2747 9809 2769 9813 $$ SCC
2 follow-up statements
000 WWUS54 KCRP 140426 SVSCRP SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1125 PM CDT TUE MAR 13 2007 TXC249-273-355-140435- /O.CAN.KCRP.TO.W.0007.000000T0000Z-070314T0500Z/ JIM WELLS-KLEBERG-NUECES- 1125 PM CDT TUE MAR 13 2007 ...THE TORNADO WARNING FOR NORTHWESTERN KLEBERG...SOUTHWESTERN NUECES AND CENTRAL JIM WELLS COUNTIES IS CANCELLED... THE TORNADO THREAT HAS DIMINISHED THEREFORE THE TORNADO WARNING HAS BEEN REPLACED WITH A SEVERE THUNDERSTORM WARNING AS DAMAGING WIND AND LARGE HAIL REMAIN A THREAT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING FOR SOUTH TEXAS. LAT...LON 2768 9812 2751 9809 2744 9762 2763 9758 $$ TE
000
WWUS54 KCRP 140446
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1145 PM CDT TUE MAR 13 2007
TXC131-249-140455-
/O.CAN.KCRP.TO.W.0008.000000T0000Z-070314T0515Z/
DUVAL-JIM WELLS-
1145 PM CDT TUE MAR 13 2007
...THE TORNADO WARNING FOR WEST CENTRAL JIM WELLS AND EAST CENTRAL
DUVAL COUNTIES IS CANCELLED...
THE STORM THAT HAD PROMPTED THE TORNADO WARNING FOR THE WARNED AREA
HAS MOVED EASTWARD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT WEDNESDAY MORNING
FOR SOUTH TEXAS.
LAT...LON 2766 9838 2747 9834 2748 9820 2747 9809
2769 9813
$$
SCCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Mar 13, 8:17 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Mar 13, 8:17 PM CDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 PM CDT TUE MAR 13 2007
.AVIATION...IFR TO LIFR CONDITIONS ARE LIKELY FOR ALI...VCT AND CRP
TAF SITE THROUGH AROUND 01Z AS AN MCS MOVES THRU S TX. LRD IS
CURRENTLY VFR HOWEVER A SUPERCELL THAT IS WEAKING IN MEXICO IS
EXPECTED TO MOVE TWD LRD AS IT CONTINUES TO WEAKEN...BUT STILL MAY
PRODUCE LIFR CONDITIONS BRIEFLY FOR LRD AS IT MOVES THRU THE AREA.
CONDITIONS ARE EXPECTED TO IMPROVE THROUGH WED MORNING AS THE MCS
AND ASSOCIATED UPPER LOW EXIT TO THE E AND NE.
&&
.PREV DISCUSSION... /ISSUED 740 PM CDT TUE MAR 13 2007/
UPDATE...HAD COORDINATED WITH SPC FOR TORNADO WATCH 61 WHICH
ENCOMPASSES THE ENTIRE CWA AND PORTIONS OF OUR MARINE AREA.
CURRENTLY SFC TROF BISECTING CWA WITH TRIPLE POINT TO THE SOUTH OF
THE REGION IN HEBBRONVILLE. THIS TRIPLE POINT AND ASSOCIATED WARM
FRONT IS EXPECTED TO CONTINUE TO SHIFT NORTHWARD AS UPPER LOW
BEGINS TO ACCELERATE EASTWARD FROM PANHANDLE TO SOUTH CENTRAL TEXAS
TONIGHT. WITH THE POTENTIAL OF SVR WX AND FLASH FLOODING ZONES IN
REALLY GOOD SHAPE WITH CURRENT NOMENCLATURE AND INDICATION OF
WATCHES. PARTICULARLY ACROSS THE EASTERN PORTIONS OF THE CWA...MODERATE
DIRECTIONAL AND SPEED SHEER EXISTS WITH HIGHER HELICITY VALUES
OVER BEE AND GOLIAD COUNTIES APPROACHING 400 J/KG. WITH THIS
SAID...TORNADO THREAT PARTICULARLY HIGH NORTH OF A LINE FROM
BEEVILLE TO PORT LAVACA THIS EVENING. FLASH FLOODING STILL HAS
HIGH POTENTIAL WITH TRAINING OF THE STORMS OVER THE SAME AREA.
AS UPPER LOW SWINGS INTO SOUTH CENTRAL TEXAS AFTER MIDNIGHT THE
WESTERN AREAS WILL HAVE A STRONG VORT LOBE SWINGING THRU. WITH
HIGH CAPES AND THETA-E RIDGE OVER THE WEST TSTMS POTENTIAL WILL
REMAIN HIGH AFTER MIDNIGHT.
PREV DISCUSSION... /ISSUED 240 PM CDT TUE MAR 13 2007/
SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...AS THE UPR LOW
BEGINS TO ACCELERATE EWD TNT ACROSS THE STATE...THE POTENTIAL FOR
ADDITIONAL SVR WX AND FLASH FLOODING WL EXIST ACROSS THE CWA. WIND
SHEAR WL CONTINUE TO INCREASE TO AROUND 50 KT WHILE MID-LVL LAPSE
RATES STEEPEN. CAPES WL INCREASE TO OVER 2000 J/KG DURING THE
NIGHT...ESPECIALLY OUT WEST. WV IMAGERY INDICATED SVRL SPEED
MAXIMA AND A VORT LOBE EXPECTED TO AFFECT THE CWA TNT. WL THUS
MAINTAIN A MENTION OF SVR WX FOR THE ENTIRE CWA TNT. DEEP MOISTURE
TRANSPORT WITH PWS ABV 1.5 INCHES WL MAINTAIN A HVY RAIN THREAT.
BASED UPON CURRENT AND EXPECTED TRENDS IN MCS ACTIVITY...THE
FLOODING POTENTIAL WL BE MORE FOCUSED ACROSS THE NRN HALF OF THE
CWA. A SLY LLJ BETWEEN 25-35 KTS WL CONTINUE TO FEED COPIOUS
AMOUNTS OF MOISTURE INTO THIS PART OF THE CWA. ALSO...THIS AREA
HAS ALREADY RECEIVED SVRL INCHES OF RAINFALL SINCE YDA MORNING.
WED WL BE A TRANSITION DAY. STEEP LAPSE RATES WITH SUFFICIENT
MOISTURE WL STILL EXIST ACROSS THE ERN AREAS AS THE UPR LOW PASSES
JUST TO OUR NORTH. MAY SEE SOME MORE STRONG STRONG STORMS WITH HVY
RAIN. MEANWHILE...SUBSIDENCE AND DEVELOPING SW/W BOUNDARY LYR FLOW
ACROSS THE WEST WL END PCPN CHCS RATHER ABRUPTLY BY WED MORNING.
LINGERING RAIN CHCS WL CONTINUE ACROSS THE NERN AREAS EARLY WED
EVENING. A DRYING TREND WL GRADUALLY BECOME MORE WIDESPREAD BY WED
AFTN AND EVENTUALLY ALL AREAS WED NIGHT. KEPT THE PREVIOUS TEMP
FCST.
LONG TERM (THURSDAY THROUGH TUESDAY)...EXTENDED PERIOD BEGINS
BETWEEN SYSTEMS AS SLOW-MOVING UPPER LOW CONTINUES EAST OF THE
CWA. AS DRIER AIR FILTERS IN...WE MAY SEE SOME BREAKS IN THE
CLOUDS BY THURSDAY AFTERNOON. BREAKS MAY COME EARLIER AND MORE
OFTEN OUT WEST...WHERE TEMPERATURES COULD EASILY REACH INTO THE
90S. LOW LEVEL MOISTURE AND RECENT RAINFALL SHOULD ALLOW FOG
FORMATION AGAIN THURSDAY NIGHT INTO FRIDAY MORNING.
CONTINUING WITH PREVIOUS FORECAST REASONING TO USE CONSENSUS OF
SEVERAL MODELS TO PROJECT FRONTAL PASSAGE FRIDAY MORNING. WITH
LIMITED MOISTURE AND NEGLIGIBLE SUPPORT...WILL CONTINUE WITH DRY
FORECAST AS THE FRONT PASSES.
SURFACE HIGH BUILDS IN BEHIND THE FRONT TO BRING COOLER THAN NORMAL
TEMPERATURES EARLY IN THE WEEKEND...BUT TEMPERATURES WILL QUICKLY
REBOUND BACK ABOVE NORMALS AS FLOW TURNS BACK ONSHORE.
AVIATION...CEILINGS WL RISE ABV MVFR THRESHOLDS ACROSS MOST AREAS
THIS EVE EXCEPT ACROSS THE EXTREME NRN COUNTIES WHERE LINGERING
THUNDERSTORMS AND THICKER CLOUD CVR WL EXIST. BY MIDNIGHT...MVFR
CEILINGS WL ONCE AGAIN DEVELOP ACROSS MOST OF THE AREA. RAPID
LIFTING OF CEILINGS IS EXPECTED BURING THE MORNING HOURS ON WED AS
DRIER AIR WORKS ITS WAY IN FROM WEST. THUNDERSTORMS WL BE POSSIBLE
ACROSS THE EASTERN TAF SITES THROUGH WED AFTN AND ACROSS THE VCT
AREA THROUGH 00Z THU.
MARINE...WINDS MAY APPROACH LOW-END SCA ACROSS THE SRN BAYS AND
NEARSHORE WATERS THIS EVENING AS THE GRADIENT PICKS UP. THE
GRADIENT WL THEN WEAKEN AFTER MIDNIGHT. STILL EXPECTING 4-5 FT
SWELLS TO CONTINUE THROUGH WED.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 62 80 65 82 62 / 60 30 20 10 10
VICTORIA 61 75 60 81 59 / 80 50 20 10 10
LAREDO 64 89 66 94 62 / 60 10 10 10 10
ALICE 62 84 62 85 61 / 60 20 10 10 10
ROCKPORT 62 75 66 80 62 / 70 40 20 10 10
COTULLA 61 86 60 90 62 / 70 10 10 10 10
KINGSVILLE 62 83 64 84 62 / 60 20 20 10 10
NAVY CORPUS 63 77 67 80 65 / 60 30 20 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
OAK...MCMULLEN...REFUGIO...VICTORIA.
GM...NONE.
&&
SC/70...SHORT TERM
TE/81...AVIATIONHazardous weather outlook, Mar 13, 5:07 AM CDT, 18 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 507 AM CDT TUE MAR 13 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 507 AM CDT TUE MAR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT COPIOUS MOISTURE WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE AND DAY TIME HEATING TO PRODUCE SHOWERS AND THUNDERSTORMS ACROSS SOUTH TEXAS THIS AFTERNOON. THE STORMS MAY ORGANIZE INTO A LINE OF STORMS TONIGHT AND SWEEP ACROSS THE AREA. SUFFICIENT SHEAR AND INSTABILITY WILL BE IN PLACE ACROSS ALL OF SOUTH TEXAS TO ALLOW FOR A SLIGHT RISK FOR SOME OF THESE STORMS TO BECOME SEVERE THIS AFTERNOON AND TONIGHT...PRODUCING LARGE HAIL AND DAMAGING WINDS GUSTS. IN ADDITION...LOCALLY HEAVY RAINFALL OF 1 TO 3 INCHES WILL BE POSSIBLE...RESULTING IN LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ON WEDNESDAY THE SHOWERS AND STORMS WILL BE CONFINED MAINLY NORTHEAST OF INTERSTATE 37 AS THE UPPER LEVEL DISTURBANCE PASSES JUST NORTH OF THE REGION. THERE MAY BE THE POTENTIAL FOR ISOLATED STORMS ACROSS THE VICTORIA CROSSROADS AREA TO BECOME SEVERE ON WEDNESDAY...PRODUCING LARGE HAIL. THE SHOWERS AND THUNDERSTORMS WILL MOVE EAST OF THE REGION ON THURSDAY ALONG WITH THE UPPER LEVEL DISTURBANCE. ONSHORE FLOW WILL RESULT IN SMALL CRAFT ADVISORY CONDITIONS ACROSS ALL THE WATERS SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND TONIGHT. JR/BB
In the hours before
Special weather statement, Mar 13, 9:04 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 904 PM CDT TUE MAR 13 2007 TXZ234-140230- VICTORIA- 904 PM CDT TUE MAR 13 2007 ...A STRONG THUNDERSTORM WAS AFFECTING VICTORIA COUNTY... AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM ALONG A LINE FROM VICTORIA TO MCFADDIN...MOVING NORTHEAST AT 30 MPH. PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. JM
Local storm report, Mar 13, 9:33 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
933 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TORNADO 5 S BERCLAIR 28.43N 97.53W
03/13/2007 BEE TX FIRE DEPT/RESCUE
VOLUNTEER FIREMAN REPORTED A TORNADO BRIEFLY TOUCHING
DOWN IN BRUSH FIELD WITH NO VISIBLE DAMAGE.
&&
JMETZLocal storm report, Mar 13, 9:51 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
951 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 5 S WOODSBORO 28.17N 97.32W
03/13/2007 E0.50 INCH REFUGIO TX AMATEUR RADIO
&&
JMETZLocal storm report, Mar 13, 9:53 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
953 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HAIL FREER 27.88N 98.62W
03/13/2007 E1.75 INCH DUVAL TX CO-OP OBSERVER
&&
JMETZLocal storm report, Mar 13, 10:01 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1001 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL BAYSIDE 28.08N 97.24W
03/13/2007 E0.50 INCH REFUGIO TX TRAINED SPOTTER
&&
JMETZLocal storm report, Mar 13, 10:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1044 PM CDT TUE MAR 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1043 PM HAIL ROCKPORT 28.04N 97.05W
03/13/2007 E1.00 INCH ARANSAS TX LAW ENFORCEMENT
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 7:16 PM CDT | Tornado Warning | CRP | Bee, Goliad | 44 min |
| Mar 13, 7:24 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 2 hr |
| Mar 13, 8:00 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 60 min |
| Mar 13, 8:01 PM CDT | Flash Flood Warning | CRP | Goliad | 119 min |
| Mar 13, 8:37 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Goliad, Refugio | 38 min |
| Mar 13, 9:07 PM CDT | Flash Flood Warning | CRP | Victoria | 113 min |
| Mar 13, 9:11 PM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 49 min |
| Mar 13, 9:18 PM CDT | Severe Thunderstorm Warning | CRP | Refugio | 42 min |
| Mar 13, 9:28 PM CDT | Flash Flood Warning | CRP | Bee, Live Oak | 62 min |
| Mar 13, 9:40 PM CDT | Special Marine Warning | CRP | 3 hr | |
| Mar 13, 9:44 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 61 min |
| Mar 13, 9:56 PM CDT | Tornado Warning | CRP | Duval | 34 min |
| Mar 13, 9:58 PM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 62 min |
| Mar 13, 10:18 PM CDT | Tornado Warning | CRP | Jim Wells | 42 min |
| Mar 13, 10:26 PM CDT | Tornado Warning | CRP | Duval | 19 min |
| Mar 13, 10:31 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 44 min |
| Mar 13, 10:40 PM CDT | Tornado Warning | CRP | Duval | 50 min |
| Mar 13, 11:01 PM CDT | Tornado Warning | CRP | Jim Wells, Kleberg, Nueces | 25 min |
| Mar 13, 11:09 PM CDT | Flash Flood Warning | CRP | Bee, Goliad, Live Oak | 96 min |
| Mar 13, 11:18 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 27 min |
| Mar 13, 11:19 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 116 min |
| Mar 13, 11:24 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 66 min |
| Mar 13, 11:40 PM CDT | Flash Flood Warning | CRP | Nueces, San Patricio | 2 hr |
| Mar 13, 11:40 PM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Mar 13, 11:53 PM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 51 min |
| Mar 13, 11:56 PM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 14, 12:08 AM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 67 min |
| Mar 14, 12:29 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 35 min |
| Mar 14, 12:31 AM CDT | Severe Thunderstorm Warning | CRP | Aransas | 40 min |
| Mar 14, 12:37 AM CDT | Flash Flood Warning | CRP | Aransas | 83 min |
| Mar 14, 12:46 AM CDT | Severe Thunderstorm Warning | CRP | Refugio | 23 min |
| Mar 14, 1:55 AM CDT | Special Marine Warning | CRP | 98 min | |
| Mar 14, 9:28 AM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 62 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.